Alert archive / Texas / Special Weather Statements in 2021
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at Nov 11, 2021, 3:01 AM CST for Angelina County, Sabine County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2021, 3:01 AM CST (09:01 UTC)
- Expired
- Nov 11, 2021, 3:45 AM CST
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Hail
- 0.00 in
- Wind
- 40
Counties Angelina County, TX, Sabine County, TX
The radar
The Ft Polk radar (KPOE), 139 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted.
510
WWUS84 KSHV 110901
SPSSHV
Special Weather Statement
National Weather Service Shreveport LA
301 AM CST Thu Nov 11 2021
TXZ149-152-165>167-110945-
Sabine TX-Cherokee TX-Angelina TX-Nacogdoches TX-San Augustine TX-
301 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of southeastern
Nacogdoches, Angelina, southern San Augustine, Sabine and
southeastern Cherokee Counties through 345 AM CST...
At 300 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Milam to near Etoile to Forest. Movement
was southeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lufkin, Diboll, Milam, Hudson, Huntington, Hemphill, Pineland, Wells,
Pollok, Burke, Zavalla, Broaddus, Fairmount, Shawnee, Clawson,
Central, Bronson, Redland, McElroy and Yellowpine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3115 9485 3132 9490 3134 9496 3138 9495
3144 9501 3145 9504 3154 9510 3135 9444
3143 9373 3134 9367 3131 9369 3123 9360
3118 9360 3116 9391 3103 9447
TIME...MOT...LOC 0900Z 298DEG 34KT 3141 9379 3135 9442 3151 9500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
24What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Nov 10, 10:30 PM CST, 4 hours 31 minutes earlier.
Area forecast discussion, Nov 10, 10:30 PM CST, 4 hours 31 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1030 PM CST Wed Nov 10 2021 .AVIATION... VFR conditions will continue to prevail through this evening, before low cigs/vsbys develop in the wake of a cold front. In addition, tstms will accompany the front as it moves from nw to se across the region late tonight into early Thursday morning, and flight category reductions will accompany any convection. Otherwise, expect sely winds to continue until fropa brings nwly winds 12Z- 18Z. /12/ && .PREV DISCUSSION... /issued 908 PM CST Wed Nov 10 2021/ UPDATE.../Tonight/ Trof axis and associated cold front located just to our west this evening, with active convection underway from N TX nwd to NE OK. This convection to continue ewd tonight into our region, where it will encounter modest instability on the order of ~500 J/kg CAPE, give or take, concentrated over our wrn counties. This should be enough to sustain at least a marginal severe weather threat with the storms. For the update, ongoing PoPs, temps, etc. seem to be well on track attm, so will let them ride as is. Should a watch be issued for the convection, will update any elements as needed then. /12/ && PREV DISCUSSION... /issued 301 PM CST Wed Nov 10 2021/ SHORT TERM.../Tonight through Thursday Night/ The latest mid-level analysis indicates a longwave trough axis extending from the northern Plains southward into northwest Texas and the Oklahoma panhandle. Vort energy is rotating around the base of the trough along the Red River upstream in central OK/TX with the ArkLaTex in a southwesterly flow ahead of this feature. At the surface, a 1004mb low is centered over northwest Texas with a cold front extending southwest of this feature into West Texas. Locally, the area is in a south-southeasterly low-level flow well ahead of the trough/front with mostly cloudy skies across the area. With the warm, southerly flow, temperatures have warmed up into the mid 70s across much of the area this afternoon. Tonight, the mid-level trough axis will swing across central Texas into northeast Texas and southeastern Oklahoma by midnight. The cold front will quickly slide eastward into the area tonight and forcing from the mid-level trough and associated front coupled with moderate instability upstream will allow for a line of thunderstorms to develop. Despite waning instability as the line moves into southeastern Oklahoma and northeast Texas, moderate shear (40 kts 0-6km bulk) will assist in maintenance of the line with a primary threat of strong to severe wind gusts with its passage. We cannot completely rule out the possibility of an isolated embedded tornado within the line north of I-30 given the low-level shear in place, but overall the risk seems low with this event. Given the aforementioned parameters in place, the Storm Prediction Center in Norman, Oklahoma has a Slight Risk in place for areas upstream in Oklahoma/Texas, transitioning to a Marginal Risk in McCurtain County, OK and Red River County, TX. Thus, the greatest threat for damaging winds will be for areas north and west of the I-30 corridor from midnight into the 3a timeframe. As the line continues across the ArkLaTex, it should weaken and become less organized with the continued loss of instability. While SPC HREF members are still showing the line of thunderstorms pushing into SW Arkansas and NW Louisiana, it's more likely that storms will be sub-severe by this point. On Thursday, the mid-level trough and will shift east of the area as the surface low becomes more of an open trough over the ArkLaMiss. Showers and thunderstorms will quickly come to an end behind the progressive line with skies clearing from the northwest throughout the day. Some thunderstorms will be possible Thursday morning in Deep East Texas, central Louisiana, and the ArkLaMiss, but the area should be mostly clear of precipitation by the afternoon hours. Total rainfall amounts looks to be around a half of an inch to an inch with this event with the highest amounts to the north across southwestern Arkansas and southeastern Oklahoma. On Thursday night, while the area is in a northwesterly mid-level flow, a surface high will approach from the west and move over the area. With cooler and drier air filtering into the area by the front with near calm winds and clear skies this will make for an efficient radiational cooling night with temperatures noticeably cooler. For temperatures, the southerly flow ahead of the front will help keep temperatures with lows tonight ranging from the lower 60s in central Louisiana and Deep East Texas to the upper 40s in southeastern Oklahoma in the wake of the front. Despite the passage of the front, cooler air will be slow to filter into the area on Veterans Day and will be countered by increasing sunshine from the northwest. Thus, highs will be near normal seasonal values, ranging from the mid 60s in southeastern Oklahoma to the lower 70s in Deep East Texas and central Louisiana. With radiational cooling in place, Thursday nights lows will be in the lower to mid 40s across the area with some localized areas dropping into the upper 30s. /04-Woodrum/ LONG TERM.../Friday through Wednesday/ Slightly cooler and much drier air will continue to filter into the area in wake of Thursday's cold front. Expect near normal temps, as highs will range from the mid 60s in our northern zones, to low 70s in our southern areas. However, strong northwesterly flow aloft will bring in a stronger push of cold air by late Friday with a reinforcing dry cold front sliding down from the Plains around the backside of a longwave trough encompassing much of the central and eastern CONUS. The region will see noticeably cooler conditions behind this front, with lows on Friday night/Saturday morning in the mid to upper 30s. It's possible some areas north of the Interstate 30 corridor could fall to near freezing. Sunny skies will remain on Saturday, but afternoon temps will only climb into the upper 50s to low 60s from north to south. Slightly warmer lows expected by Sunday morning, but below normal conditions will remain as temps will still start off in the mid to upper 30s across most of the region. Expect a slight warm-up with near normal temperatures on Sunday as S/SW winds return ahead of yet another cold front arriving by the late afternoon/evening hours. Moisture will remain limited in advance of this front, so decided to maintain a dry forecast. High pressure will settle across the region in wake of this front, keeping conditions dry and temps near or slightly above normal for the early part of next week. By mid week, a gradual warming trend will take shape as the high shifts east ahead of another approaching cold front. This front will bring rain chances back into the region by Wednesday afternoon. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 60 71 45 70 / 80 30 0 0 MLU 60 71 43 70 / 30 50 0 0 DEQ 50 66 39 64 / 100 0 0 10 TXK 56 67 43 65 / 100 10 0 0 ELD 57 67 40 66 / 90 20 0 0 TYR 55 69 45 70 / 80 0 0 0 GGG 57 70 43 70 / 90 10 0 0 LFK 60 74 45 74 / 50 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/99/99
Hazardous weather outlook, Nov 10, 7:09 AM CST, 19 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 709 AM CST Wed Nov 10 2021 ARZ050-051-059>061-070>072-LAZ001>003-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-111315- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Caddo-Bossier-Webster-De Soto-McCurtain-Red River-Bowie- Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- 709 AM CST Wed Nov 10 2021 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will begin to increase across the area by late this afternoon through the overnight hours with the next cold front and associated upper level storm system entering the region. Although the overall severe weather threat is generally low, a few severe storms cannot be ruled out along a developing squall line by late this evening through early Thursday morning. Damaging winds, large hail, and an isolated tornado will all be possible through daybreak before the line of storms exits to the east. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will be ending early Thursday as a cold front continues advancing across the region. Therefore, the threat of severe weather is expected to end as well prior to daybreak as skies gradually clear behind the cold front through the remainder of Thursday. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters may be needed tonight through early Thursday morning. ARZ073-LAZ004>006-011>014-017>022-TXZ166-167-111315- Union-Claiborne-Lincoln-Red River-Bienville-Jackson-Ouachita- Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-San Augustine- 709 AM CST Wed Nov 10 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...Today and Tonight... Showers and thunderstorms will begin to increase across the area by late this evening through the overnight hours with the next cold front and associated upper level storm system entering the region. Although the overall severe weather threat is generally low, a few strong storms cannot be ruled out along a developing squall line by late this evening through early Thursday morning. However, any gusty winds along the line of storms should remain non-severe. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will be ending by mid to late Thursday morning as a cold front continues advancing across the region. Skies will gradually clear behind the front through the remainder of Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters may be needed tonight through early Thursday morning. 19
In the hours before
Special weather statement, Nov 11, 2:20 AM CST, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
220 AM CST Thu Nov 11 2021
LAZ010>012-017-018-TXZ152-153-165>167-110900-
De Soto LA-Bienville LA-Natchitoches LA-Red River LA-Sabine LA-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX-
220 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of southeastern De Soto,
Red River, northwestern Natchitoches, southeastern Bienville and
Sabine Parishes, southeastern Nacogdoches, southeastern Shelby,
northwestern Angelina, San Augustine and central Sabine Counties
through 300 AM CST...
At 220 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Ringgold to Patroon to 8
miles southwest of Nacogdoches. Movement was southeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lufkin, Milam, Hudson, Many, Huntington, San Augustine, Coushatta,
Zwolle, Hemphill, Campti, Converse, Macune, Melrose, Bland Lake,
Woden, Rosevine, Etoile, Allen, Oak Grove and Pleasant Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3128 9485 3155 9480 3162 9401 3227 9321
3224 9277 3222 9278 3221 9280 3219 9280
3214 9285 3215 9294 3209 9291 3132 9367
TIME...MOT...LOC 0820Z 323DEG 29KT 3226 9322 3163 9400 3151 9472
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, Nov 11, 2:23 AM CST, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
223 AM CST Thu Nov 11 2021
TXZ149-152-165-110915-
Cherokee TX-Angelina TX-Nacogdoches TX-
223 AM CST Thu Nov 11 2021
...A strong thunderstorm will impact portions of west central
Nacogdoches, northwestern Angelina and southern Cherokee Counties
through 315 AM CST...
At 223 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles south of Maydelle, or 14 miles southwest of Rusk, moving
southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hudson, Alto, Wells, Morrill, Pollok, Forest, Linwood and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3180 9536 3162 9476 3127 9484 3131 9490
3134 9491 3134 9496 3138 9495 3142 9500
3144 9501 3147 9510 3152 9510 3154 9514
3157 9515 3159 9527 3168 9529 3172 9534
3174 9533 3173 9537 3175 9536 3176 9539
TIME...MOT...LOC 0823Z 304DEG 30KT 3169 9535
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
24Special weather statement, Nov 11, 2:30 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
230 AM CST Thu Nov 11 2021
LAZ004>006-012-013-110915-
Bienville LA-Lincoln LA-Union LA-Claiborne LA-Jackson LA-
230 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of western Jackson,
western Union, southeastern Claiborne, eastern Bienville and Lincoln
Parishes through 315 AM CST...
At 230 AM CST, emergency management reported strong thunderstorms
along a line extending from 7 miles northwest of Bernice to 14 miles
southeast of Ringgold. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Emergency management.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ruston, Grambling, Jonesboro, Arcadia, Bernice, Cooley, Dubach,
Simsboro, Hodge, North Hodge, Vienna, East Hodge, Saline, Lucky,
Bienville, Lisbon, Quitman, Bryceland, Brice and Mount Zion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3292 9236 3216 9271 3216 9317 3286 9284
TIME...MOT...LOC 0830Z 267DEG 34KT 3288 9277 3217 9311
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, Nov 11, 2:56 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
256 AM CST Thu Nov 11 2021
ARZ073-LAZ005-006-012>014-110930-
Union AR-Bienville LA-Lincoln LA-Ouachita LA-Union LA-Jackson LA-
256 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of southeastern Union
County, Jackson, Union, western Ouachita, southeastern Bienville and
eastern Lincoln Parishes through 330 AM CST...
At 254 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Strong to near Ruston to 10 miles west of
Jonesboro.
Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ruston, Claiborne, Grambling, Jonesboro, Huttig, Farmerville, Strong,
Lapile, Choudrant, Marion, Chatham, Hodge, North Hodge, Vienna, East
Hodge, Quitman, Eros, Felsenthal, Downsville and Drew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3215 9238 3215 9292 3326 9235 3325 9223
3323 9222 3321 9223 3320 9221 3321 9218
3316 9217 3316 9211 3310 9214 3303 9211
3303 9209 3301 9207 3297 9208 3292 9207
3287 9208 3284 9206 3282 9207 3278 9205
TIME...MOT...LOC 0854Z 274DEG 29KT 3320 9236 3220 9288
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, Nov 11, 2:59 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
259 AM CST Thu Nov 11 2021
LAZ013-017>020-110945-
Winn LA-Natchitoches LA-Grant LA-Jackson LA-Sabine LA-
259 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of west central Grant,
southwestern Jackson, Natchitoches, central Sabine and Winn Parishes
through 345 AM CST...
At 258 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southwest of Jonesboro to near Milam.
Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Natchitoches, Winnfield, Many, Campti, Montgomery, Allen, Florien,
Provencal, Natchez, Clarence, Goldonna, Dodson, Calvin, Fisher,
Robeline, Atlanta, Powhatan, Sikes, Kisatchie and Melrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3135 9367 3137 9364 3137 9367 3139 9367
3142 9371 3144 9369 3146 9371 3146 9373
3148 9374 3215 9288 3217 9236 3164 9283
3136 9325 3136 9339 3128 9344 3128 9353
3124 9356 3123 9354 3120 9354 3118 9357
TIME...MOT...LOC 0858Z 294DEG 28KT 3209 9290 3148 9372
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24Special weather statement, Nov 11, 3:01 AM CST, 0 minutes before
Special Weather Statement
National Weather Service Shreveport LA
301 AM CST Thu Nov 11 2021
TXZ149-152-165>167-110945-
Sabine TX-Cherokee TX-Angelina TX-Nacogdoches TX-San Augustine TX-
301 AM CST Thu Nov 11 2021
...Strong thunderstorms will impact portions of southeastern
Nacogdoches, Angelina, southern San Augustine, Sabine and
southeastern Cherokee Counties through 345 AM CST...
At 300 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Milam to near Etoile to Forest. Movement
was southeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lufkin, Diboll, Milam, Hudson, Huntington, Hemphill, Pineland, Wells,
Pollok, Burke, Zavalla, Broaddus, Fairmount, Shawnee, Clawson,
Central, Bronson, Redland, McElroy and Yellowpine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3115 9485 3132 9490 3134 9496 3138 9495
3144 9501 3145 9504 3154 9510 3135 9444
3143 9373 3134 9367 3131 9369 3123 9360
3118 9360 3116 9391 3103 9447
TIME...MOT...LOC 0900Z 298DEG 34KT 3141 9379 3135 9442 3151 9500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 10:28 PM CST | Special Weather Statement | SHV | Franklin, Wood | 62 min |
| Nov 10, 10:39 PM CST | Special Weather Statement | SHV | Red River | 51 min |
| Nov 10, 10:46 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Marion, Morris, Titus, Upshur and 1 more | 59 min |
| Nov 10, 11:09 PM CST | Special Weather Statement | SHV | Smith | 51 min |
| Nov 10, 11:37 PM CST | Special Weather Statement | SHV | Cass, Morris, Upshur | 23 min |
| Nov 10, 11:54 PM CST | Special Weather Statement | SHV | Gregg, Harrison, Marion, Rusk | 66 min |
| Nov 11, 12:33 AM CST | Special Weather Statement | SHV | Cherokee | 27 min |
| Nov 11, 12:36 AM CST | Special Weather Statement | SHV | Panola, Rusk | 39 min |
| Nov 11, 12:50 AM CST | Tornado Warning | SHV | Harrison, Panola | 25 min |
| Nov 11, 1:18 AM CST | Special Weather Statement | SHV | Shelby | 57 min |
| Nov 11, 2:20 AM CST | Special Weather Statement | SHV | Sabine, San Augustine | 40 min |
| Nov 11, 2:23 AM CST | Special Weather Statement | SHV | Cherokee | 52 min |
| Nov 11, 3:49 AM CST | Special Weather Statement | SHV | Angelina | 26 min |
| Nov 11, 1:14 AM CST | Tornado Warning | SHV | Bossier, Caddo | 22 min |
| Nov 11, 1:23 AM CST | Special Weather Statement | SHV | Bossier, Webster | 67 min |
| Nov 11, 1:32 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more | 58 min |
| Nov 11, 2:05 AM CST | Tornado Warning | SHV | Bienville, Red River | 25 min |
| Nov 11, 2:30 AM CST | Special Weather Statement | SHV | Bienville, Lincoln | 45 min |
| Nov 11, 2:56 AM CST | Special Weather Statement | SHV | Jackson, Lincoln, Union | 34 min |
| Nov 11, 2:59 AM CST | Special Weather Statement | SHV | Natchitoches, Sabine, Winn | 46 min |
| Nov 11, 3:26 AM CST | Special Weather Statement | SHV | Ouachita | 64 min |
| Nov 11, 3:45 AM CST | Special Weather Statement | SHV | Caldwell, Grant, Winn | 60 min |
| Nov 11, 4:36 AM CST | Special Weather Statement | SHV | LaSalle | 24 min |
| Nov 11, 12:08 AM CST | Special Weather Statement | SHV | Hempstead | 37 min |
| Nov 11, 2:17 AM CST | Special Weather Statement | SHV | Union | 43 min |
| Nov 10, 10:00 PM CST | Special Weather Statement | SHV | McCurtain | 45 min |
| Nov 10, 10:12 PM CST | Special Weather Statement | SHV | McCurtain | 33 min |
Nearby
Special Weather Statements in Texas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.